Thymic Epithelial Tumors and Radiotherapy Results


SARIHAN S., BAYRAM A. S., GEBİTEKİN C., YERCİ Ö., Sigirlis D.

JOURNAL OF THORACIC ONCOLOGY, vol.12, no.1, 2017 (SCI-Expanded) identifier

  • Publication Type: Article / Abstract
  • Volume: 12 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.1016/j.jtho.2016.11.1404
  • Journal Name: JOURNAL OF THORACIC ONCOLOGY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Keywords: Thymic epithelial tumors, Radiotherapy, survival, prognostic groups
  • Bursa Uludag University Affiliated: Yes